# SDR JJBA20160408008

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 30,004 hours, 30,010 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Engaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND NOSE GEAR GND LOCK ENGAGED & DISENGAGED GND LOCK.
